BibTeX record journals/jgt/Kwon18

download as .bib file

@article{DBLP:journals/jgt/Kwon18,
  author    = {Young Soo Kwon},
  title     = {Classification of Regular Embeddings of Complete Multipartite Graphs},
  journal   = {Journal of Graph Theory},
  volume    = {87},
  number    = {1},
  pages     = {5--17},
  year      = {2018},
  url       = {https://doi.org/10.1002/jgt.22136},
  doi       = {10.1002/jgt.22136},
  timestamp = {Thu, 28 Dec 2017 16:10:48 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/jgt/Kwon18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics